# SDR SWAA2016081554832

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 28,332 hours, 13,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71700100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERIOR EMERGENCY LIGHT INOPERATIVE.    R & R BATTERY PACK IAW AMM.
